MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE(R) FEMORAL COMPONENT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE(R) FEMORAL COMPONENT; HIP COMPONENT
Model Number 38PF1052
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Reaction (2414); Metal Related Pathology (4530)
Date of Event 08/07/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint will be updated once investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient revised due to metallosis.Right (b)(6).
 
Event or Problem Description
Allegedly, patient revised due to metallosis.Right sae# 052-040r002.Sade # 052-040r-6: patient had chronic irritation & pain bilaterally right worse than left.Small pseudotumor seen right hip, elevated metal ion levels detected.R hip was revised, all original components removed.

Brand Name
CONSERVE(R) FEMORAL COMPONENT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key6191243
Report Number3010536692-2016-01536
Device Sequence Number376912
Product Code KXA
UDI-Device IdentifierM68438PF10521
UDI-PublicM68438PF10521
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38PF1052
Device Catalogue Number38PF1052
Device Lot Number1477482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/14/2016
Supplement Date Received by ManufacturerNot provided
12/14/2016
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date02/15/2017
03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale